Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 177, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2018, 6:44 AM CDT for Clark County, Ford County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2018, 6:44 AM CDT (11:44 UTC)
- Expired
- Jun 7, 2018, 7:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS
The radar
The Dodge City radar (KDDC), 44 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 11.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 2532 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
131
WUUS53 KDDC 071144
SVRDDC
KSC025-057-071230-
/O.NEW.KDDC.SV.W.0177.180607T1144Z-180607T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
644 AM CDT THU JUN 7 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
South central Ford County in southwestern Kansas...
Northeastern Clark County in southwestern Kansas...
* Until 730 AM CDT
* At 644 AM CDT, a severe thunderstorm was located 3 miles southeast
of Minneola, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ashland, Minneola, Bloom and Clark State Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3738 10009 3752 10000 3747 9958 3707 9979
TIME...MOT...LOC 1144Z 293DEG 17KT 3740 9998
HAIL...1.25IN
WIND...60MPH
$$
RBURG2 follow-up statements
078
WWUS53 KDDC 071204
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
704 AM CDT THU JUN 7 2018
KSC057-071213-
/O.CAN.KDDC.SV.W.0177.000000T0000Z-180607T1230Z/
Ford KS-
704 AM CDT THU JUN 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FORD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3730 9999 3746 9993 3745 9959 3707 9979
TIME...MOT...LOC 1203Z 293DEG 17KT 3736 9987
$$
KSC025-071230-
/O.CON.KDDC.SV.W.0177.000000T0000Z-180607T1230Z/
Clark KS-
704 AM CDT THU JUN 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHEASTERN CLARK COUNTY...
At 703 AM CDT, a severe thunderstorm was located 5 miles west of
Clark State Lake, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ashland and Clark State Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3730 9999 3746 9993 3745 9959 3707 9979
TIME...MOT...LOC 1203Z 293DEG 17KT 3736 9987
HAIL...1.00IN
WIND...60MPH
$$
RBURG872
WWUS53 KDDC 071224
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
724 AM CDT THU JUN 7 2018
KSC025-071233-
/O.EXP.KDDC.SV.W.0177.000000T0000Z-180607T1230Z/
Clark KS-
724 AM CDT THU JUN 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY WILL
EXPIRE AT 730 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Dodge City.
LAT...LON 3730 9999 3746 9993 3745 9959 3707 9979
TIME...MOT...LOC 1223Z 293DEG 17KT 3733 9977
$$
RBURGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:10 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 7, 5:10 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 510 AM CDT Thu Jun 7 2018 ...Updated Aviation... .UPDATE... Issued at 237 AM CDT Thu Jun 7 2018 Southern MCS has intensified strongly tonight, as it encounters a strongly unstable airmass to ingest. Rear inflow jet behind the departing bow apex has been impressive on radar, with velocity to near hurricane force just off the deck. Gusts of 55-70 mph have been observed with the rear inflow jet alone. Pops were aligned with severe thunderstorm watch for the eastern zones to account for the squall line/MCS and high wind hazard. Storms are merging with another severe MCS arriving from NW KS. Still expecting all storms to clear SW KS by sunrise. && .SHORT TERM...(Thursday and Thursday Night) Issued at 1228 AM CDT Thu Jun 7 2018 As of midnight, a large mature MCS was in progress across SW Nebraska, NW Kansas, and NE Colorado. Satellite imagery and lightning data indicate this complex is still quite intense with cloud tops to -80C. A smaller MCS has produced very beneficial rainfall across far SW Kansas this evening; these storms are gradually weakening as they drift further east. Instability remains high (ML CAPE still near 3000 J/kg as of midnight) but forcing remains nebulous and storms are struggling against nocturnal boundary layer cooling and strong capping aloft. Showers and storms from this complex will progress eastward overnight, clearing the eastern zones around sunrise. Will be watching the complex entering NW Kansas carefully for the next few hours. Per latest SPC mesoscale discussion, this MCS will be directed SE into the low level jet through sunrise, likely affecting (at least approaching) the NE zones by sunrise Thursday. Strong outflow winds of 40-60 mph will be the primary threat. With very high boundary layer moisture content, excessively heavy rainfall is likely whereever storms decide to track. With anvil overcast and moist SE winds outside of convection, temperatures will struggle to fall into the upper 60s through sunrise. Thursday...Hot and humid by afternoon. Some disparity in the guidance on temperatures, with GFS/MAV guidance suggesting upper 90s near 100 (with lower dewpoints), while NAM/MET guidance suggests lower 90s for more zones with higher dewpoints. Tried to split the difference on this; it will all feel hot. With its higher boundary layer moisture, 00z NAM develops extreme instability (lifted index near -10C, CAPE near 5000 J/kg) by early afternoon. Capping will be strong with 700 mb temps near 14C, so most zones will be dry most of daylight Thursday. Still, it is difficult to ignore the amount of instability that is being forecasted, and various mesoscale outflow boundaries from tonight's storms will be drifting around at peak heating. Forcing for ascent aloft is nebulous, but have noted ECMWF's weak shortwave dampening the ridging aloft, squarely over SW KS at peak heating. ECMWF favors storms over the southern zones Thursday afternoon. SPC has placed a marginal 5% wind/hail probability everywhere, with severe downbursts/large hail likely occurring whereever storms decide to develop. Broadbrushed slight chance pops Thursday afternoon/evening. .LONG TERM...(Friday through Wednesday) Issued at 305 AM CDT Thu Jun 7 2018 Due to ongoing severe weather, little time was spent on the long term. A quick look at medium range models and 00z ECMWF show hot afternoon temperatures continuing (90s). Instability will remain each afternoon and evening, with seasonal levels of moisture, but forcing will remain scant with broad ridging aloft. Thunderstorm coverage will be very low each day. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 510 AM CDT Thu Jun 7 2018 Two large thunderstorm complexes have marched eastward into central Kansas as of 5 am, with trailing convection and numerous outflow boundaries remaining behind across the SW KS terminals for the next few hours. Kept VCSH mentioned for a few hours this morning, although expect activity to wane during the diurnal convective minimum of the early morning hours. Anvil debris will clear this morning, allowing for strong instability to redevelop this afternoon. An isolated thunderstorm may be seen from any of the terminals this afternoon and evening, but confidence on any direct impacts to any particular airport is very low. Much uncertainty regarding boundary forcing and thunderstorm placement. As such, kept all TAFs dry through this evening for the 12z issuance. SE winds will continue to prevail (once the morning convection dissipates/moves off to the east) through this TAF cycle. SE wind gusts in the 25-30 kt range are expected after 15z Thursday. && .PRELIMINARY POINT TEMPS/POPS... DDC 93 67 96 69 / 10 20 10 20 GCK 95 66 97 67 / 10 10 0 10 EHA 97 65 98 67 / 20 20 20 20 LBL 98 66 99 69 / 20 20 20 20 HYS 88 68 94 67 / 30 20 0 10 P28 94 70 96 71 / 20 20 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Turner SHORT TERM...Turner LONG TERM...Turner AVIATION...Turner
Hazardous weather outlook, Jun 7, 3:47 AM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 347 AM CDT Thu Jun 7 2018 KSZ030-031-043>046-061>066-074>081-084>090-080900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 347 AM CDT Thu Jun 7 2018 /247 AM MDT Thu Jun 7 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Most locations will be dry for most of the daylight hours on Thursday. Isolated thunderstorms will redevelop late this afternoon. Coverage will be limited, but with strong instability, any storms that do develop will be capable of producing large hail and damaging outflow wind gusts. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Elevated risk * Excessive heat: Limited risk .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- An isolated thunderstorm is possible each afternoon and evening, but coverage will be very limited, and most locations will remain dry. There is another marginal risk for isolated severe hail and/or wind Friday afternoon/evening. Seasonably hot temperatures will continue each afternoon, with high temperatures mainly in the 90s. Days 2-7 Hazards ---------------- * Friday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Limited risk * Saturday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk * Monday - Excessive heat: Limited risk * Tuesday - Lightning: Limited risk - Excessive heat: Limited risk * Wednesday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Limited spotter activation is possible late this afternoon and this evening. && For more details visit our webpage http://weather.gov/ddc/ehwo TURNER
In the hours before
Local storm report, Jun 7, 4:50 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
450 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM NON-TSTM WND GST DODGE CITY, KS 37.77N 99.97W
06/07/2018 M58 MPH FORD KS ASOS
ASOS STATION DDC, DODGE CITY, KS.
&&
LCRLocal storm report, Jun 7, 4:51 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
451 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND GST 2 ENE PLAINS CITY 37.28N 100.55W
06/07/2018 M58 MPH MEADE KS MESONET
MESONET STATION UP332, 2 ENE PLAINS CITY.
&&
LCRSpecial weather statement, Jun 7, 5:31 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Dodge City KS 531 AM CDT THU JUN 7 2018 KSZ080-081-089-090-071115- Pratt KS-Barber KS-Kiowa KS-Comanche KS- 531 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA...NORTHWESTERN BARBER...NORTHEASTERN COMANCHE AND SOUTHERN PRATT COUNTIES UNTIL 615 AM CDT... At 530 AM CDT, Doppler radar was tracking a strong thunderstorm 4 miles southeast of Croft, moving east at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pratt, Sawyer, Isabel, Coats, Sun City and Croft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3733 9902 3750 9910 3770 9865 3743 9847 TIME...MOT...LOC 1030Z 251DEG 28KT 3745 9894 TURNER
Special weather statement, Jun 7, 5:48 AM CDT, 56 minutes before
Special Weather Statement National Weather Service Dodge City KS 548 AM CDT THU JUN 7 2018 KSZ078-080-088-071130- Clark KS-Kiowa KS-Ford KS- 548 AM CDT THU JUN 7 2018 ...SPECIAL WEATHER STATEMENT... At 548 AM CDT, Doppler radar was tracking a strong thunderstorm very near Bucklin, moving east at 20 mph. Half inch hail will be possible with this storm. Locations impacted include... Bucklin and Mullinville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3745 9969 3757 9971 3762 9946 3743 9942 TIME...MOT...LOC 1048Z 262DEG 15KT 3753 9963 TURNER
Special weather statement, Jun 7, 6:23 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
623 AM CDT THU JUN 7 2018
KSZ090-071230-
Barber KS-
623 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR BARBER COUNTY UNTIL 730 AM CDT...
At 622 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Medicine Lodge, moving southeast at 25 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon and Hazelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3700 9894 3701 9894 3728 9888 3741 9847
3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 1122Z 323DEG 21KT 3723 9856
RBURGSpecial weather statement, Jun 7, 6:34 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
634 AM CDT THU JUN 7 2018
KSZ078-088-071230-
Clark KS-Ford KS-
634 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD...NORTHEASTERN
MEADE AND WESTERN CLARK COUNTIES UNTIL 730 AM CDT...
At 634 AM CDT, Doppler radar was tracking a strong thunderstorm very
near Minneola, moving southeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Ashland, Bucklin, Minneola, Bloom, Clark State Lake, Kingsdown and
Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
LAT...LON 3734 10009 3739 10009 3739 10011 3757 10003
3759 9957 3703 9983
TIME...MOT...LOC 1134Z 302DEG 17KT 3746 10001
RBURGThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:14 PM CDT | Special Weather Statement | DDC | Morton | 61 min |
| Jun 6, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 33 min |
| Jun 6, 8:31 PM CDT | Special Weather Statement | DDC | Stanton | 59 min |
| Jun 6, 9:10 PM CDT | Special Weather Statement | DDC | Grant | 65 min |
| Jun 6, 9:33 PM CDT | Special Weather Statement | DDC | Morton | 57 min |
| Jun 6, 10:18 PM CDT | Special Weather Statement | DDC | Finney | 57 min |
| Jun 6, 10:28 PM CDT | Special Weather Statement | DDC | Stevens | 62 min |
| Jun 6, 10:34 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 56 min |
| Jun 6, 11:01 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 29 min |
| Jun 6, 11:08 PM CDT | Special Weather Statement | DDC | Haskell | 37 min |
| Jun 6, 11:22 PM CDT | Special Weather Statement | DDC | Stevens | 53 min |
| Jun 6, 11:46 PM CDT | Special Weather Statement | DDC | Gray | 59 min |
| Jun 7, 12:04 AM CDT | Special Weather Statement | DDC | Seward | 56 min |
| Jun 7, 12:23 AM CDT | Special Weather Statement | DDC | Ness, Trego | 67 min |
| Jun 7, 12:35 AM CDT | Special Weather Statement | DDC | Clark, Ford, Meade | 55 min |
| Jun 7, 12:48 AM CDT | Special Weather Statement | DDC | Hodgeman | 57 min |
| Jun 7, 1:11 AM CDT | Special Weather Statement | DDC | Grant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more | 64 min |
| Jun 7, 1:15 AM CDT | Special Weather Statement | DDC | Grant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more | 60 min |
| Jun 7, 1:19 AM CDT | Special Weather Statement | DDC | Comanche, Edwards, Kiowa | 56 min |
| Jun 7, 1:36 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more | 54 min |
| Jun 7, 1:38 AM CDT | Special Weather Statement | DDC | Ness, Trego | 52 min |
| Jun 7, 1:40 AM CDT | Special Weather Statement | DDC | Clark, Ford, Meade | 65 min |
| Jun 7, 2:02 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 43 min |
| Jun 7, 2:14 AM CDT | Special Weather Statement | DDC | Comanche, Edwards, Kiowa | 61 min |
| Jun 7, 2:24 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 51 min |
| Jun 7, 2:26 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 49 min |
| Jun 7, 2:27 AM CDT | Special Weather Statement | DDC | Meade | 63 min |
| Jun 7, 2:33 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more | 42 min |
| Jun 7, 2:45 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 2 more | 45 min |
| Jun 7, 2:48 AM CDT | Special Weather Statement | DDC | Ford, Hodgeman, Meade | 57 min |
| Jun 7, 2:50 AM CDT | High Wind Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Meade and 1 more | 67 min |
| Jun 7, 2:50 AM CDT | Special Weather Statement | DDC | Trego | 55 min |
| Jun 7, 3:17 AM CDT | Special Weather Statement | DDC | Clark | 43 min |
| Jun 7, 3:26 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jun 7, 4:01 AM CDT | Special Weather Statement | DDC | Barber | 44 min |
| Jun 7, 4:44 AM CDT | Special Weather Statement | DDC | Barber | 46 min |
| Jun 7, 5:31 AM CDT | Special Weather Statement | DDC | Pratt | 44 min |
| Jun 7, 5:48 AM CDT | Special Weather Statement | DDC | Kiowa | 42 min |
| Jun 7, 6:23 AM CDT | Special Weather Statement | DDC | Barber | 67 min |
| Jun 7, 6:34 AM CDT | Special Weather Statement | DDC | Clark | 56 min |
| Jun 7, 8:27 AM CDT | Special Weather Statement | DDC | Barber, Comanche | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.